2021 - Volume 17 [Issue 5]

Original Research Article

Regression-type Imputation Class of Estimators using Auxiliary Attributes

A. Audu, O. O. Ishaq, A. Abubakar, K. A. Akintola, U. Isah, A. Rashida, S. Muhammed

DOI: 10.9734/arjom/2021/v17i530296

Page: 1-13

Pseudo-Lindley Family of Distributions and its Properties

U. U. Uwadi, E. E. Nwezza

DOI: 10.9734/arjom/2021/v17i530298

Page: 35-49

Analytic Inversion of Closed form Solutions of the Satellite’s J2 Problem

Alessio Bocci, Giovanni Mingari Scarpello

DOI: 10.9734/arjom/2021/v17i530299

Page: 50-68

A Continuous Poisson-Rayleigh Distribution: Its Properties and Applications

Abraham Iorkaa Asongo, Innocent Boyle Eraikhuemen, Emmanuel Remi Omoboriowo, Isa Abubakar Ibrahim

DOI: 10.9734/arjom/2021/v17i530300

Page: 69-84

View All Issues